RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1193–1197 (Mi de9462)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

On the numerical solution of a system of Maxwell equations on unstructured difference grids

V. A. Gasilova, O. G. Olkhovskayab

a Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow
b Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow

Full text: PDF file (941 kB)

English version:
Differential Equations, 1995, 31:7, 1136–1140

Bibliographic databases:
UDC: 517.933
Received: 22.02.1995

Citation: V. A. Gasilov, O. G. Olkhovskaya, “On the numerical solution of a system of Maxwell equations on unstructured difference grids”, Differ. Uravn., 31:7 (1995), 1193–1197; Differ. Equ., 31:7 (1995), 1136–1140

Citation in format AMSBIB
\Bibitem{GasOlk95}
\by V.~A.~Gasilov, O.~G.~Olkhovskaya
\paper On the numerical solution of a system of Maxwell equations on unstructured difference grids
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1193--1197
\mathnet{http://mi.mathnet.ru/de9462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429776}
\zmath{https://zbmath.org/?q=an:0863.65082}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1136--1140


Linking options:
  • http://mi.mathnet.ru/eng/de9462
  • http://mi.mathnet.ru/eng/de/v31/i7/p1193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Gasilov, E. L. Kartasheva, O. G. Olkhovskaya, “Proektsionno-setochnyi metod rascheta elektronnykh potokov s uchetom samosoglasovaniya”, Matem. modelirovanie, 14:12 (2002), 85–97  mathnet  zmath
  • Number of views:
    This page:44
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019